MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER

BAYLIS MEDICALE CIE INC PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER
Model Number PTW-25-230
Medical Device Problem Codes Defective Device (2588); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a protrack pigtail wire was selected for use during a transcatheter aortic valve replacement (tavr).Prior to the procedure, the wire was handed off and upon opening packaging the wire was kinked, and it was noticed that pigtail shape was unraveled.Hence, the device was replaced, and the procedure was completed successfully.No patient complications were reported.The device is not expected to be returned for analysis (retained by customer).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device was not returned and hence the reported allegation could not be confirmed.However, as per the label review and based on the information provided it appeared that handling factors have contributed to the event as reported.The investigation findings do not lead to a clear root case about the reported allegation.
 
Event or Problem Description

Brand Name
PROTRACK PIGTAIL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
LAKE REGION MEDICAL INC
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20615526
Report Number2124215-2024-69565
Device Sequence Number15658734
Product Code DQX
UDI-Device Identifier00685447001010
UDI-Public00685447001010
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTW-25-230
Device Catalogue NumberPTW-25-230
Device Lot Number0008872674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date01/21/2025
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown